MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ULTRAMICRO NADELHALTER N. KOH, GRÖSSE 3MM

KARL STORZ SE & CO. KG ULTRAMICRO NADELHALTER N. KOH, GRÖSSE 3MM
Model Number 26167FKL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the needle holder, which, due to a material defect, resulted in a further operation on a child.

Brand Name
ULTRAMICRO NADELHALTER N. KOH, GRÖSSE 3MM
Common Device Name
ULTRAMICRO NADELHALTER N. KOH, GRÖSSE 3MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24866088
Report Number9610617-2026-00819
Device Sequence Number21149998
Product Code GCJ
UDI-Device Identifier04048551265369
UDI-Public04048551265369
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K951625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26167FKL
Device Catalogue Number26167FKL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown